# SDR USAA2014010600045

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,999 hours, 23,870 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

PHL - FLT 1804 EN-ROUTE PHX TO PHL.  FLAPS FAILED TO MOVE.  TE LIGHT ON & EICAS MESSAGE TE FLAP DISAGREE DISPLAYED.  FLAPS ALSO INOPERATIVE ON TE ALTN SYS.  ACCOMPLISHED OPERATIONAL TEST OF THE TE EDGE FLAPS, COULD NOT DUPLICATE, INSPECTED FLAPS & NO FAULTS FOUND.
